Buscapina Pain Relief Caplets - Acetaminophen - 24ct
Buscapina Pain Relief Caplets - Acetaminophen - 24ct
Buscapina Pain Relief Caplets - Acetaminophen - 24ct
T

Buscapina Pain Relief Caplets - Acetaminophen - 24ct

Regular price $11.19 $0.00 Unit price per

Specifications
Suggested Age: 12 Years and Up
Product Warning: Contains Acetaminophen
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 24
TCIN: 76252359
UPC: 856828008007
Item Number (DPCI): 094-01-0345
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Description
Having menstrual cramps and need something to help with the pain? Having any bloating or headaches lately? Buscapina is a fast acting pain reliever containing Acetaminophen 500 mg, Caffeine 60mg, and Pyrilamine Maleate 15 mg. These ingredients provide quick temporal relief for menstrual cramps, bloating, fatigue, common cold symptoms, backache, headache, water-weight gain and more. Do not exceed recommended dosage. Adults and children 12 years and over: take 2 caplets with water. Repeat every 6 hours, as needed do not exceed 6 caplets. Made in USA. Manufactured in FDA regulated facilities. If a skin or general allergic reaction occurs, stop use and seek medical help right away. 24 caplets come in a pack.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.